Lehigh Acres, FL
A 29-year-old male asked:

Ibeen tapering off of 0.5mg of clonazepam,developed hot face and hot pins and needles.doctor said i did it to fast because i cut the dose in half and added 25mg of sertraline daily and upped the kpin back to 0.5mg still have flushing. why??

2 doctor answers2 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 49 years experience
Requires further: evaluation and review of your medications as well as a thorough medical workup for underlying illnesses.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Wartenberg
A Verified Doctoranswered
Addiction Medicine 51 years experience
Go lower slower: I recommend decreasing by no more than a quarter tablet (0.125 mg) - you can get clonazepam in 0.25 mg strengths where that would be half a tab - every 2-4 weeks. Some people are inordinately sensitive to benzodiazepines and have to be tapered slowly. While Sertraline might help the original anxiety, it will not treat the withdrawal. Go lower more slowly.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.